# SDR SWAA2021120644151

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB LH FLOOR-TO-SIDEWALL SUPPORT; BS 727D+10' TO BS 727D+14'; AND BS727D+18'; LBL 22 (ALL MARKED) ; / [01] REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT; BS727D+10'; BS 727D+14' AND BS 727D+18' LBL22. MEASURES BS 727D+18': L=0.600'; W=0.450'; D=0.009'. ORIGINAL THICKNESS 0.040'; MATERIAL LOSS 0.009'; REMAINING THICKNESS 0.031'. THE SIDEWALL SUPPORT IS OUT OF LIMITS.IAW. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.(2); TOOL USED: DEPTH GAGE ID:ATS1225; DUE DATE07/2022.[16] INSTALLED NEW SIDEWALL SUPPORT AT BS 727 - BS 847 ACB LBL 22 IAW 51-40-02-0G AND DWG 146A7500.; [17] VERIFIED CORRECTIVE ACTION ITEM 16.; [18] CORRECTED FINAL Z AXIS STATION 1 INCREMENT (INCHES);.
